Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The group of automorphisms of the spectral ball


Author: Łukasz Kosiński
Journal: Proc. Amer. Math. Soc. 140 (2012), 2029-2031
MSC (2010): Primary 32M17; Secondary 32A07
Published electronically: October 13, 2011
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the conjecture on the description of the group of automorphisms of the spectral ball posed by Ransford and White is false.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32M17, 32A07

Retrieve articles in all journals with MSC (2010): 32M17, 32A07


Additional Information

Łukasz Kosiński
Affiliation: Institute of Mathematics, Jagiellonian University, Łojasiewicza 6, 30-348 Kraków, Poland
Email: lukasz.kosinski@gazeta.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-11064-5
PII: S 0002-9939(2011)11064-5
Keywords: Spectral ball, group of automorphisms
Received by editor(s): December 16, 2010
Received by editor(s) in revised form: February 8, 2011
Published electronically: October 13, 2011
Additional Notes: This work was partially supported by the grant of the Polish Ministry for Science and Higher Education No. N N201 361436.
Communicated by: Franc Forstneric
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.